Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
antidiaoz

Retinoids after tane...

Hello people!~

I'm a 18 year old male, will be 18+2months old when I stop taking tane and 99% clear now. My skin is very acne prone so I'm thinking of using a retinoid immediately after tane. Should I,or should I use it a month before finishing tane,or not use it at all? From Differin, Tazorac, Retin-a, stevia-a, which retinoid is best? The thing that I'm afraid of is that, there may be a IB when I use it. Will I get a IB from using a retinoid immediately after tane? Is using a retinoid effective in preventing acne?

Btw, a 18+2mths old male, am I still going to have acne or oily skin? Anyone knows when a male will outgrow acne and reduce oil production?

TIA for all your replies!

Share this post


Link to post
Share on other sites

The oil will definitely come back but most have mentioned that it weren't as oily as before. My first course back in 2000 which was 10mg per day for 7 mths and it lasted me 5 years without acne before that ill fated second course late last year. But some people seem to get pimples again after they stop accutane.

I will not recommend topical retinoid to anyone because I have very bad experience with the topical one. But you can try it if you want to. Elizabeth margot seem to have good result with topical retinoid.

Share this post


Link to post
Share on other sites

Thx Max, for replying. (:

You mentioned that you had a bad experience with retinoids, meaning that it broke you out?

And also since, your acne was good for 5 years. What did you do after your course to be able to hold off acne for 5 years.

Share this post


Link to post
Share on other sites

Hmm.. So now I'm stuck between using a retinoid and not using one. Anyone faced a IB when using a retinoid immediately after tane?

Btw, I will be 18 and 2 mths old when I stop tane. Will I probably outgrow acne by then? When do guys actually start to feel acne "outgrowing"?

Thx for all replies! (:

Share this post


Link to post
Share on other sites
Hmm.. So now I'm stuck between using a retinoid and not using one. Anyone faced a IB when using a retinoid immediately after tane?

Btw, I will be 18 and 2 mths old when I stop tane. Will I probably outgrow acne by then? When do guys actually start to feel acne "outgrowing"?

Thx for all replies! (:

I started Retin-A Micro when I was still on tane and have continued to use it (I'm 3 months post). It seems to be working well to keep my pores clear. I have had no negative side effects, other than peeling if I use too much or if I use it too often. I have not (crossing fingers) had any breakouts since I cleared on Accutane, other than a couple tiny clogged pores now and then. I like Retin-A, and plan to use it indefinitely as it is also good for evening skin tone, reducing shallow scarring, and keeping skin young.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×